# SDR SWAA2018071623505

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 51,512 hours, 30,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS BROKEN.  R&R LIGHT ASSY PER MM.
